# SDR EISA200120025

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65224971
- Condition: Cracked
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, INSPECTION FOUND CRACK AT BS 298 RBL 14.  FABRICATED REPAIR DOUBLER, ALODINED, PRIMED, AND INSTALLED REPAIR IAW SRM 51-10-1 PARA 9, 51-40-3 FIG 1, 51-10-2, 51-30-2, M/M 20-10-20.
